# SDR WVER2016060600007

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,388 hours, 24,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST AT LBL30 ON FWD SIDE OF BS 202 BULKHEAD HAS AN INDICATION NOTED AT TOP AFT I-BEAM INSPECTION .200" LONG, FAILED NDT.
